# SDR DALA2023061204757

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 86,590 hours, 38,931 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 680 AD - AWR - DAMAGES WERE FOUND ON LH ENG DRAG FTG AND CLAMP-UP COUNTERSINKS 1-10 AS FOLLOW: COUNTERSINK #1 CORROSION BETWEEN 9 TO 12 CLOCK POSITON AND WORN AREAS AT 1 AND 5 CLOCK POSITIONS; COUNTERSINK #2 CORROSION BETWEEN 9 TO 11 CLOCK POSITION; COUNTERSINK #3 CORROSION BETWEEN 6 TO 8 CLOCK POSITION AND WORN AREAS BETWEEN 9 TO 3 CLOCK POSITION; COUNTERSINK #4 CORROSION BETWEEN 6 TO 9 CLOCK POSITION AND SCRATCHES BETWEEN 12 TO 3 CLOCK POSITION; COUNTERSINK #5 CORROSION BETWEEN 5 TO 7 CLOCK POSITION; COUNTERSINK #6 CORROSION ALL AROUND; COUNTERSINK #7 CORROSION BETWEEN 5 TO 12 CLOCK POSITION; COUNTERSINK #8 CORROSION BETWEEN 3 TO 7 CLOCK POSITION AND WORN AREAS AT 3 AND BETWEEN 6 TO 12 CLOCK POSITIONS; COUNTERSINK #9 CORROSION BETWEEN 5 TO 6 CLOCK POSITION AND WORN AREAS BETWEEN 8 TO 1 CLOCK POSITION; COUNTERSINK #10 CORROSION AT 8 CLOCK POSITION AND WORN AREAS AT 12 AND 4 CLOCK POSITIONS, IN REFERENCE TO JOB 068-0001 / CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00192: COUNTERSINKS OF HOLES #1 TO #10 WERE REPAIRED PER PRI 609107-14 REV. 0 AND ER/A 609107-14AD REV. ORIG SECTION I: PERMANENT REPAIR. (2808236)
